Couldn't find what you looking for?

TRY OUR SEARCH!

Six days ago me and a guy I like were fooling around. We never had sex but he ejaculated then maybe a minute later he actually touched himself then fingered me. I was on the last day of my period when this happened and then 12 hours later I took the Plan B pill. Today I started bleeding again and it has me really worried that it could be implantation bleeding. Any advice?

Loading...

Hi Gator,

Plan B is very effective within the first 72 hours, and more so the earlier you took it.  I don't think you need to worry.

You are by now about 11 or so days into your cycle, correct?  If so, it may be ovulation bleeding that you're seeing.  Plan B is a very large dose of hormones and can make your period early, late, light or heavy.  It can change the timing as well.  You will return to your normal cycle eventually.

Wait for your period.  Remember it may be early or late. 

Hang in there.  Again, I don't think you're pregnant.
Reply

Loading...

I actually just got off my last period 6 days ago so I'm not sure if it could already be my next period. Thanks, that makes me feel a little better. I have been stressing out so much these past few days. Are there any other signs I need to look out for?
Reply

Loading...